# SDR C2XA10TY019

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145549
- Aircraft time: 17,264 hours, 13,861 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 23077394
- Part serial: 1507
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - AIRCRAFT IN FOR A 2C INSPECTION WHEN INSPECTION FOUND CORROSION BETWEEN THE ACCESSORY GEAR BOX AND ENGINE.  MAINTENANCE REMOVED THE CORROSION IAW EMB EC7220-01085.  ALL WORK WAS ACCOMPLISHED AND A/C RELEASED TO SERVICE.
